# SDR SWIA202401290006

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 40,475 hours, 30,980 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Warning Message
- Location: R Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT NEXT MX OPPORTUNITY TROUBLESHOOT R WINDOW HEAT CAUTION DUE TO REPEAT WRITE UPS MCI TYPE: TROUBLESHOOTING PRIORITY 1 (FILED CLOSED)REMOVED AND REPLACED R COCKPIT WINDOW IN REFERENCE TO CRJ 700 AMM 56-12-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY. PERFORMED OPS TEST OF THE WINDSHIELD/SIDE WINDOW TEMPERATURE CONTROLLER IN REFERENCE TO CRJ 700 AMM 30-41-06 AND PERFORMED PRESSURIZATION LEAK CHECK IN REFERENCE TO CRJ 700 AMM 21-31-00. OPS CHECK AND LEAK CHECK GOOD.
